The sampling distribution of primes

Kosambi, D. D. (1963) The sampling distribution of primes Proceedings of the National Academy of Sciences of the United States of America, 49 (1). pp. 20-23. ISSN 0027-8424

PDF - Publisher Version

Official URL:


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to National Academy of Sciences, USA.
ID Code:29461
Deposited On:18 Dec 2010 05:30
Last Modified:17 May 2016 12:18

Repository Staff Only: item control page